# SDR 20000523SH007

- Difficulty date: June 17, 1999
- Submitted: May 23, 2000
- Operation: General aviation
- Engine: Allsn 250C30
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spur Gear
- Part number: 23056634
- Part serial: CG119130
- Condition: Spalled
- Location: Assembly
- Component: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE REFERENCED SPUR ADAPTER GEARSHAFT ASSEMBLY WAS INSPECTED AT DALLAS AIRMOTIVE-MILLVILLE ON 6-17-99.  THIS PART WAS DETERMINED TO BE UNSERVICEABLE AND UNREPAIRABLE DUE TO SPALLED GEAR TEETH (REFERENCE DALLAS AIRMOTIVE FORM ESPD NR 08-070-300100; ALLSION ENGINE COMPANY 250-C30 SERIES OVERHAUL MANUAL, SECTION 72-30-00, PAGE 331, ITEM 18; PAGE 332, FIGURE 314; AND SECTION 72-60-00, PAGE 308, TABLE 302, ITEM 2).  THE CUSTOMER REQUESTED REJECTED PARTS BE RETURNED TO HIM (REFERENCE ATTACHED DAI FORM ESPD NR 99-999-001-028).  REF:  DAI JOB NR NR0017.  (X)
